Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 38, NWS Philadelphia/Mount Holly

May 5, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at May 5, 2010, 3:00 PM EDT. It took effect at May 6, 2010, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 5, 2010, 3:00 PM EDT (19:00 UTC)
In effect from
May 6, 2010, 8:00 AM EDT
Expired
May 6, 2010, 7:56 PM EDT
In force
12 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WHUS71 KPHI 051900
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT WED MAY 5 2010
 
ANZ430-431-450>455-060900-
/O.NEW.KPHI.SC.Y.0038.100506T1200Z-100507T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
300 PM EDT WED MAY 5 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT
THURSDAY. 

GUSTY SOUTHWEST TO WEST WINDS ARE FORECAST TO DEVELOP IN THE WAKE
OF A DEPARTING COLD FRONT THURSDAY. IN ALL LIKELIHOOD, THE STRONGEST
WINDS SHOULD OCCUR OVER DELAWARE BAY, NEAR THE COAST AND CLOSE TO INLETS
ALONG THE OCEAN FRONT. AS A HIGH PRESSURE SYSTEM NEARS THE REGION
THURSDAY EVENING, WINDS ANY SEAS SHOULD DIMINISH BELOW SMALL
CRAFT ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

TFG
3 follow-up statements
270 
WHUS71 KPHI 060752
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EDT THU MAY 6 2010

ANZ430-431-450>455-062100-
/O.CON.KPHI.SC.Y.0038.100506T1200Z-100507T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 AM EDT THU MAY 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM EDT THIS EVENING. 

GUSTY SOUTHWEST TO WEST WINDS ARE FORECAST TO DEVELOP IN THE WAKE
OF A DEPARTING COLD FRONT. THE STRONGEST WINDS SHOULD OCCUR OVER
DELAWARE BAY... NEAR THE COAST AND CLOSE TO INLETS ALONG THE OCEAN
FRONT. AS A HIGH PRESSURE SYSTEM NEARS THE REGION THIS EVENING...
WINDS ANY SEAS SHOULD DIMINISH BELOW SMALL CRAFT ADVISORY
CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
489 
WHUS71 KPHI 061843
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
243 PM EDT THU MAY 6 2010

ANZ430-431-450>455-070000-
/O.CON.KPHI.SC.Y.0038.000000T0000Z-100507T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
243 PM EDT THU MAY 6 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

GUSTY WEST WINDS HAVE DEVELOPED IN THE WAKE OF A DEPARTING COLD
FRONT. THE STRONGEST WINDS SHOULD OCCUR OVER DELAWARE BAY... NEAR
THE COAST AND CLOSE TO INLETS ALONG THE OCEAN FRONT. AS A HIGH
PRESSURE SYSTEM NEARS THE REGION THIS EVENING...WINDS SHOULD
DIMINISH BELOW SMALL CRAFT ADVISORY CRITERIA, FIRST OVER DELAWARE
BAY AND THEN OVER THE OCEAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
552 
WHUS71 KPHI 062356
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
756 PM EDT THU MAY 6 2010

ANZ430-431-450>455-070100-
/O.CAN.KPHI.SC.Y.0038.000000T0000Z-100507T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
756 PM EDT THU MAY 6 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS WILL CONTINUE TO DIMINISH THIS EVENING.

$$


PO

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 5, 1:18 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, May 5, 1:18 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
118 PM EDT WED MAY 5 2010

.SYNOPSIS...
HIGH PRESSURE WILL BUILD OFF THE COAST TODAY, FOLLOWED BY A COLD
FRONT THURSDAY. HIGH PRESSURE WILL BUILD BRIEFLY THURSDAY NIGHT
INTO FRIDAY. AN AREA OF LOW PRESSURE WILL SLIDE TO OUR NORTH
SATURDAY, WITH A COLD FRONT MOVING THROUGH SATURDAY. HIGH PRESSURE
IS EXPECTED MONDAY, WITH POSSIBLE DISTURBED WEATHER AGAIN TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MORE STABLE CONDITIONS ARE PRESENT ACROSS OUR AREA AT MIDDAY AS
COMPARED WITH TUESDAY...EVEN AS HIGH PRESSURE WAS IN THE PROCESS
OF MOVING OFF THE COAST. WINDS HAVE ALREADY STARTED TO TURN TO A
SOUTH OR SOUTHEAST DIRECTION LATE THIS MORNING, EXCEPT EAST OVER
OUR DELMAR ZONES, ALBEIT WITH LIGHT SPEEDS. WIND GUSTS ARE NOT
EXPECTED TO BE HIGH ENOUGH FOR A LONG ENOUGH PERIOD OF TIME TO
WARRANT A RED FLAG WARNING THIS AFTERNOON.

THICKNESSES ARE NOT EXPECTED TO PEAK UNTIL AFTER SUNDOWN,
HOWEVER, WE DID USE THE WARMER GUIDANCE, AND, WITH FULL SUNSHINE,
WE ARE EXPECTING WIDESPREAD UPPER 70S TO LOWER 80S, WITH THE
POSSIBILITY OF A FEW MID 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
AS HIGH PRESSURE MOVES FARTHER TO OUR SOUTHEAST TONIGHT, A COLD
FRONT WILL APPROACH FROM THE WEST. THE FRONT IS FORECAST TO SLOW
AS IT REACHES OUR AREA, AND FINALLY PASS THROUGH DURING THE DAY
THURSDAY. THERE IS NOT A LOT OF MOISTURE FORECAST AT THIS TIME
WITH THIS FRONT, AND THE STRONGEST UPPER LEVEL SUPPORT IS FORECAST
TO PASS TO OUR NORTH, SO WE DO NOT HAVE A HIGH PROBABILITY OF
PRECIPITATION AT THIS TIME. NEVERTHELESS, WE DO HAVE A CHANCE OF
SHOWERS AND POSSIBLY THUNDERSTORMS WITH THE PASSAGE OF THE FRONT.
IF THE ATMOSPHERE DESTABILIZES ENOUGH AHEAD OF THE FRONT THURSDAY,
ANY STORMS THAT DO DEVELOP DURING THE DAY COULD BE STRONG WITH
GUSTY WINDS AND SMALL HAIL. TEMPERATURES THURSDAY ARE EXPECTED TO
BE WARM, BUT NOT QUITE AS WARM AS TODAY. BEHIND THE FRONT
TEMPERATURES SHOULD COOL QUITE NICELY ON THURSDAY NIGHT, GETTING
INTO THE 40S AND 50S.

HIGH PRESSURE WILL BUILD IN THURSDAY NIGHT INTO EARLY FRIDAY, BEFORE
MOVING OFFSHORE LATER ON FRIDAY. FRIDAY SHOULD BE A FAIRLY NICE DAY,
WARMING MOSTLY INTO THE MID TO UPPER 70S. A WEAK DISTURBANCE MAY
LIFT A WARM FRONT NORTH OF OUR AREA DURING THE DAY FRIDAY, HOWEVER,
ANY PRECIPITATION SHOULD REMAIN OUT OF OUR AREA. AN AREA OF LOW
PRESSURE WILL PASS NORTH OF OUR AREA FRIDAY NIGHT INTO SATURDAY,
DRAGGING A COLD FRONT TOWARD OUR AREA ON FRIDAY NIGHT INTO SATURDAY.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE WITH THE PASSAGE OF THIS
FRONT, ESPECIALLY OUR NORTHERN AREAS CLOSER TO THE STRONGEST
ENERGY. AS ALWAYS, ANY STORMS COULD CONTAIN GUSTY WINDS AND SMALL
HAIL.

&&

.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
FAIR WEATHER IS EXPECTED FOR SUNDAY INTO MONDAY AS HIGH PRESSURE
SLIDES ACROSS THE AREA. A WEAK TROUGH MAY SWING THROUGH THE AREA
ON SUNDAY AS IT PINWHEELS AROUND THE AFOREMENTIONED LOW PRESSURE
AS IT MOVES TO OUR NORTHEAST. HOWEVER, WE DID NOT INCLUDE ANY
MENTION OF PRECIPITATION AT THIS TIME BECAUSE THE PROBABILITY IS
LOW. THE VERY END OF THE EXTENDED BECOMES QUESTIONABLE MONDAY
NIGHT INTO TUESDAY. THE GFS AND ECMWF BEGIN TO DEVELOP AN AREA OF
LOW PRESSURE OVER THE CENTRAL PLAINS EARLY NEXT WEEK. THE GFS
BEGINS MOVING IT TOWARD OUR AREA FASTER THAN THE ECMWF, HENCE
BRINGING PRECIPITATION IN FASTER. THE GFS HAS RAIN STARTING MONDAY
NIGHT, WHILE THE ECMWF HAS NONE. WE DECIDED TO GO AHEAD AND SHOW A
SMALL CHANCE STARTING MONDAY NIGHT, AND HOPEFULLY IN THE NEXT FEW
DAYS IT WILL BECOME MORE CLEAR.

&&

.AVIATION /17Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE FORECAST THROUGH THE TAF PERIOD WITH A CAVEAT.
A FEW CUMULUS CLOUDS WILL FORM NEAR THE SEA BREEZE FRONT. OTHERWISE
NO CLOUDS ARE EXPECTED ELSEWHERE INTO THIS EVENING AS THE
CONVECTIVE TEMPERATURE IS WAY TOO HIGH. WE WILL SEE SOME INCREASE
IN GUSTINESS AS THE AFTERNOON CONTINUES TO ABOUT 15 TO 20 KNOTS,
BUT ENVIRONMENTAL WINDS ARE NOT THAT STRONG VS THE LAST TWO DAYS.
THE SEA BREEZE FRONT HAS ALREADY PASSED KACY AND KMJX AND IS
APPROACHING KNEL AND KBLM. IT SHOULD CONTINUE TO WORK ITS WAY NWWD
AND EVENTUALLY MERGE WITH THE DEVELOPING ENVIRONMENTAL SW WIND
FLOW. THE 21Z TIME SHOULD EB USED AS THE ARRIVAL OF THE SEA BREEZE
FNT IN THE LOCAL KPHL AREA.

FOR TONIGHT ONE COMPUTER MODEL CONTINUES TO TRAP MOISTURE AND
DEVELOP A LOW STRATOCU MVFR CIG TOWARD MORNING. OTHER MODELS DO NOT
AND THE FORMER'S OWN STATISTICAL GUIDANCE DOES NOT AGREE WITH IT. SO
WE WILL CONTINUE TO FORECAST VFR CONDITIONS. DURING THE SECOND HALF
OF THE NIGHT SOME OF THE CIRRUS AND AC DEBRIS FROM THE GREAT LAKES
THUNDERSTORM SHOULD MOVE INTO THE TERMINAL AREA. WINDS WILL BE
STRONGER ABOVE THE SURFACE AND ENOUGH SHOULD MIX DOWN TO PREVENT FOG
FROM FORMING COUPLED WITH SOME OF THE CLOUDS.

A COLD FRONT WILL MOVE THROUGH THE TERMINALS BY EARLY THURSDAY
AFTERNOON. SOME SCATTERED TO WIDELY SCATTERED CONVECTION, SHOWERS
AND THUNDERSTORMS, WILL ACCOMPANY THIS FRONT. RIGHT NOW THE
COVERAGE AND THE CHANCES OF SUCH AFFECTING ANY INDIVIDUAL TERMINAL
IS PRETTY LOW AND WE WILL NOT CARRY ANY MENTION. GREATEST CHANCE OF
OUR THOUGHT PROCESS BEING WRONG IS WITH OUR NORTHERN TERMINALS,
KABE, KRDG AND KTTN, ONLY TERMINALS WE WILL CARRY A CB AS A CLOUD
GROUP. ENVIRONMENTAL WINDS WILL BE STRONGER ON THURSDAY AND
CONVECTION OR NOT WIND GUSTS AVERAGING AROUND 30 KTS BY THE
AFTERNOON (REFLECTED IN KPHL TAF) SHOULD OCCUR ACROSS THE AREA.

OUTLOOK...
VFR CONDITIONS SHOULD PREVAIL THROUGHOUT THE OUTLOOK PERIOD EXCEPT
FOR POSSIBLY FRIDAY NIGHT INTO SATURDAY WHEN ANOTHER COLD FRONT
MOVES THROUGH THE AREA WITH POTENTIAL MVFR AND POSSIBLY BRIEF IFR
CONDITIONS.

&&

.MARINE...
FAIR WEATHER TODAY MAY DEGRADE BY THURSDAY AS ANOTHER FRONT WILL
MOVE INTO THE AREA. BASED ON THE HI RES WRF WE RUN LOCALLY, WE DID
INCREASE THE WINDS THIS AFTERNOON IN DELAWARE BAY AS THE SEA
BREEZE AND UP THE BAY FLOW DEVELOPS. LATER ON THROUGHOUT THE
MARINE AREA WINDS MAY APPROACH ADVISORY CRITERION FOR A TIME IN
ADVANCE OF THE FRONT, BUT WITH THE WARMER AIR OVER COLDER WATER
THEY WILL HAVE A DIFFICULT TIME REACHING IT. WINDS ALSO MAY
BRIEFLY GUST TO ADVISORY CRITERION BEHIND THE FRONT. SEAS ARE NOT
FORECAST TO REACH ADVISORY CRITERION PER OUR WAVE GUIDANCE AT BUOY
44009. THEY ARE AT BUOY 44025 FOR ABOUT 12 HOURS ON EITHER SIDE OF
THE FRONT, BUT SOME OF THIS MAY BE DUE TO AN OVERESTIMATION OF THE
WINDS. WE WILL MENTION 5 FT SEAS OVER OUR NORTHERN COASTAL WATERS
LATE TONIGHT INTO THURSDAY, BUT WILL NOT PUT UP AN ADVISORY AT
THIS TIME.

A STRONGER COLD FRONT WILL IMPACT THE COASTAL WATERS WITH MORE VIGOR
FRIDAY NIGHT AND SATURDAY, AND THE LIKELIHOOD OF SMALL CRAFT
ADVISORY CONDITIONS WILL GROW FOR THAT TIME PERIOD.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON/
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...GIGI
MARINE...DELISI
Hazardous weather outlook, May 5, 4:06 AM EDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 AM EDT WED MAY 5 2010

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-060815-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
406 AM EDT WED MAY 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-DEZ004-060815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
DELAWARE BEACHES-
406 AM EDT WED MAY 5 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHERN DELAWARE AND DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.